# SDR UHLA2011090200296

- Difficulty date: September 2, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 17,923 hours, 10,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION STRUCTURE UNDER FLOOR PANEL 252ERF.  REMOVED AND REPLACED SHEAR PANEL AT FR87 AND 88 IAW EMB 170 SRM 51-42-00, 51-43-01.
